# SDR CALA2018011300185

- Difficulty date: January 13, 2018
- Submitted: January 14, 2018
- Operation: Air carrier
- Aircraft: N37474
- Make and model: Boeing 737924ER
- Aircraft serial: 31648
- Aircraft time: 16,690 hours, 5,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON SEAT 36C FOUND LOOSE AND HANGING DOWN.  REPLACED THE LENS. OPS CHECKED GOOD.
